bumps after saline injections

bumps after saline injections

kefir
kefir

I had the product injected in Poland, Seems like they have all the certificats and wonder how they got it, probably because they claim it's mainly water. th doctor who injected it in my lips and under my eyes wrote to me : It is saline and can not cause any complications

I had some unsightly bumps on my lips and she said she will dissolve it. I saw on the website of the producent that it cannot be dissolved so I wrote to the clinic to ask what was used on me to dissolve the product - painfull procedure after which the lips swell a lot. I was told the doctor used..saline solution.

The product as supposed to last up to years. Now it is over 3 years, I still have bumps on my lips, sometimes in the mornings they are bigger , why?) sometimes they are painfull - why can this be/

Also since half a year or so you can notice the unevenness created by the product under my eyes. Can it be because some of the fat might have disappeared or the product moved?

Can you plea tell me what can you do? Can it be removed surgically?

More reviews like this

Specialists near you